# SDR AALA990591

- Difficulty date: April 7, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N890AA
- Make and model: Boeing 727223
- Aircraft serial: 22006
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Splice
- Condition: Cracked
- Location: Bs 1030
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TUL - FOUND BELL FRAME (SPLICE) STRAP CRACKED STATION 1030 BETWEEN STRINGER 24L AND 25L.  REPLACED (SPLICE) STRAP PER 51-10-1.  (M)
